# SDR IPXA2024091126805

- Difficulty date: August 29, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: UP5340710118
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W FWD OUTBD PANEL SUPPORT T-CHORD LOWER AREA HAS EXFOLIATING CORROSION DOT 47-09. INSTALLED T-CHORD AT RH MLG W/W FWD O/B PANEL SUPPORT IAW SRM 51-40-02-0G.
